Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11321
Title: A power penalty method for linear complementarity problems
Authors: Wang, S
Yang, X 
Keywords: Complementarity problem
Convergence rate
Power penalty method
Issue Date: 2008
Publisher: North-Holland
Source: Operations research letters, 2008, v. 36, no. 2, p. 211-214 How to cite?
Journal: Operations research letters 
Abstract: We propose a power penalty approach to a linear complementarity problem (LCP) in Rn based on approximating the LCP by a nonlinear equation. We prove that the solution to this equation converges to that of the LCP at an exponential rate when the penalty parameter tends to infinity.
URI: http://hdl.handle.net/10397/11321
ISSN: 0167-6377
EISSN: 1872-7468
DOI: 10.1016/j.orl.2007.06.006
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

34
Last Week
0
Last month
0
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

33
Last Week
0
Last month
Citations as of Sep 22, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.